EXISTENCE THEOREMS AND HYERS-ULAM STABILITY FOR A CLASS OF HYBRID FRACTIONAL DIFFERENTIAL EQUATIONS WITH P-LAPLACIAN OPERATOR


Khan H., TUNÇ C. , CHEN W., KHAN A.

JOURNAL OF APPLIED ANALYSIS AND COMPUTATION, vol.8, no.4, pp.1211-1226, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 4
  • Publication Date: 2018
  • Doi Number: 10.11948/2018.1211
  • Title of Journal : JOURNAL OF APPLIED ANALYSIS AND COMPUTATION
  • Page Numbers: pp.1211-1226

Abstract

In this paper, we prove necessary conditions for existence and uniqueness of solution (EUS) as well Hyers-Ulam stability for a class of hybrid fractional differential equations (HFDEs) with p-Laplacian operator. For these aims, we take help from topological degree theory and Leray Schauder-type fixed point theorem. An example is provided to illustrate the results.